# SDR CA090911011

- Difficulty date: August 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL ENGINE TEMPERATURE WAS SEEN TO INCREASE AND TAKEOFF WAS ABORTED. SUBSEQUENT INSPECTION INDICATED SEIZURE OF ALL ROTORS. THE ENGINE WILL BE INVESTIGATED TO ESTABLISH CAUSE. (TC# 20090911011)
